# SDR DALA1207970627

- Difficulty date: February 13, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 80,193 hours, 38,422 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE 10 SLAT HAS PREVIOUS REPAIR DOUBLER MISSING.  INSTALLED PERMANENT REPAIR DOUBLER PER B757-200 SRM 57-43-02 REPAIR 1 FIG 201 SEALED AND RE-APPLIED FINISH JPER B757-200 AMM 51-21-00.
